Full paper in PDF:
$%M. Valdivia, Some properties of basic sequences in Banach spaces, Rev. Mat. Univ. Complut. Madrid 10 (1997), no. 2, 331–361.%$
Some classes of basic sequences in Banach spaces are studied. We show in particular that if is a Banach space with separable dual and are norming closed subspaces of , then there is a basic sequence in such that, if is the closed linear hull of and is the subspace of orthogonal to , and the weak*-closure of in coincides with . This result, suggested by some problems in the quasi-reflexivity of Banach spaces, allows us to obtain some new results, as well as some already known ones, about this property. We also give here some results concerning Schauder basis in quotients of Banach spaces.
1991 Mathematics Subject Classification: 46B15.